# SDR BSYA2011006

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Aircraft time: 12,922 hours
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR POPPED OPEN SHORTLY AFTER TAKEOFF OUT OF VCV HEADING TO AIRPORT.  PILOT DEVERTED TO THE NEAREST AIRPORT, ACFT LANDED, PILOT SECURED DOOR AND CONTINUED WITH FLIGHT.
